# SDR 04FDEA02498

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 43,099 hours, 18,620 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 83020161
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,124 hours, 1,879 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AT 80 KTS THE F/O CALLED NO AIRSPEED.  REJECTED T/O MAX SPEED 85 KTS.  F/O HAD NO AIRSPEED INDICATIONS ON PFD, F/O PITOT PROBE BAGGED AND STATIC LINE PURGED WITH DRY N2 FROM NR 2 ADC, NO BLOCKAGE OR CONTAMINATION FOUND.  CHANGED NR 2 ADC PER AMM SUPPLEMENT 34-11-34-4.  NR 2 ADC OPERATIONAL TEST PER AMM 34-10-00-5-01, CHECKS SERVICEABLE.  PREMATURE REMOVAL/INSTALLATION OFF MFG 4045053-914.
